Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Sentential Calculus Using Rule of Inference Re

R. B. Angell
The Journal of Symbolic Logic
Vol. 25, No. 2 (Jun., 1960), p. 143
DOI: 10.2307/2964209
Stable URL: http://www.jstor.org/stable/2964209
Page Count: 1
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
143
    143